# SDR THMN4129SQ112

- Difficulty date: May 22, 2006
- Submitted: May 23, 2006
- Operation: General aviation
- Aircraft: N27SF
- Make and model: Cessna 500CESSNA
- Aircraft serial: 64
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 552280051
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL PN 5522800-51 CRACKED.  REPLACED PANEL IAW MM 57-30-00
